# SDR DXTA2023012078920

- Difficulty date: January 19, 2023
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N518QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0298
- Aircraft time: 1,112 hours, 736 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Inoperative
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN EXIT SIGN/LIGHT: MAIN EXIT SIGN LIGHT, LIGHT UNDER SEAT 10 AND RED EXIT LIGHT WILL NOT EXTINGUISH EVEN WITH BATTERIES DISCONNECTED. // SIGNOFF// ARRIVED AT AIRCRAFT AND FOUND LLGHTS ILLUMINATED. GAINED ACCESS TO .. AND RESET NO L EMERGENCY LIGHTING INERTIA SWITCH. VERIFIED LIGHTS EXTINGUISHED. PERFORMED OPS CHECK. RESET. AND ALLOWED BATTERY PACKS TO CHARGE FOR ONE HOUR. OPS .CKS GOOD ALL PERFORMED WORK PERFORMED IAW CE680A AMM 33-50-00.
